Refbacks

  • There are currently no refbacks.




Copyright (c) 2014 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Generalized Poisson-Lindely Distribution in Promotion Time Cure Model

Keywords

Survival analysis, Long-term survival models, Promotion time cure model, Generalized Poisson-Lindely, Bayesian approach

Description

Long-term survival analysis has been improved in the last decade and most of the models concentrate on the promotion time cure model that proposed by Chen (1999). These models are based on the distribution of latent variable N, number of initiated node cells. In this paper we proposed a Generalized Poisson-Lindely distribution that is another option instead of Negative Binomial distribution when there is overdispersion. The results indicated a better fitness compared to others, because of its more flexibility. Parameter estimation has been done by Bayesian approach, in a real data set and a simulation study has shown the advantages of proposed model.


Date

2014-12-31

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 10 No. 4, 2014



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810